# SDR DALA2023110309061

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION ON CARRIAGE BOLTS TRACK 4(1EA) AND TRACK 3(1EA) O/B FLAP ON LH WING. CORRECTIVE ACTION: REPLACED BOLTS TRACK 4(1EA) AND TRACK 3(1EA) O/B FLAP ON LH WING. (0046668)
